# SDR YENA201909070516

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 52,040 hours, 18,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 878, LAS-BOS. FLOOR LEVEL EXIT LENS COVER MISSING AT DOOR 1L. RE-INSTALLED LENS IAW AMM 33-51-13 MCC TOM NOTIFIED.
